AGENDA

Route 112-Jacob's Ladder Trail Scenic Byways Trails Linkages Advisory Group

June 5, 2014, 7 p.m. Stanton Hall, Huntington

- 1. Welcome and introductions (5 minutes)
- Status report from community representatives (round robin of 3 to 5 minutes each -7:05 to 7:50 p.m.)
 - What stage do you feel you are at?
 - If you've been out and hiked please share what you have explored?
 - Have you been able to talk with group reps from neighboring towns?
 - Do you have a sense yet of where there are gaps in potential trail systems?
- 3. Continued discussion about identification of major trail linkage opportunities in region (20 minutes 7:50 to 8:10 p.m.)
- 4. Next steps and project schedule (15 minutes 8:10 to 8:25 p.m.)
- 5. Discontinued roads as a possible resource (20 minutes 8:25 to 8:45 p.m.)
- 6. Next meeting dates, including major points of interest to discuss with Ashfield Trails group representatives at July meeting (8:45 to 9)

Town Clerks: Please post this notice per Massachusetts General Laws,

Chapter 39, Section 23, A-C